“…by the time he was 19, they dragged him to a psychiatrist, who prescribed an antipsychotic drug, a tranquilizer and an antidepressant…”
“He wasn’t someone who was living in the real world.”
“…He said the family had taken Mohamed Lahouaiej Bouhlel to a doctor who prescribed medication to counter his depression, but described his son as “always alone, always depressed” and not wanting to talk..”
Mental illness (whatever that is) is not to blame for many of these violent acts. The common denominator in many cases like these is psychiatric drugs (known to cause dangerous, often violent side effects).
Check out the website- Antidepaware for hundreds of documented cases of psychiatric drug induced violence. And check out madinAmerica for brilliant articles from many highly respected and educated people (working in the mental health arena) willing to speak out about these dangerous psychiatric drugs…
What ‘medication’ was the Nice Attacker ( Mohamed Lahouaiej-Bouhlel) prescribed over the years? what psychiatric drugs was he on before or during the attack?
These are questions which the media needs to ask…
“…He’d get angry and shout and break everything around him. He was violent and very ill. We took him to the doctor and he was put on drugs…
..Whenever there was a crisis, we took him back again. He was always alone. Always silent, refusing to talk. Even in the street, he wouldn’t greet people.”..
-Father of the Nice Jihad Attacker
“…Desperate, by the time he was 19, they dragged him to a psychiatrist, who prescribed an antipsychotic drug, a tranquilizer and an antidepressant”..
Psychiatric drugs (such as SSRI’s like Seroxat) can turn some people aggressive, violent, hostile, and even murderous and suicidal…
Psychiatrists won’t tell you that, and neither will your doctor, and the drug companies will warn in the small print on the PIL’s (to cover their asses from lawsuits)…
But the ones who will tell you the truth about these dangerous drugs are those of us who have been prescribed them… those of us who experienced these hideous and disturbing side effects…
The psychiatric SSRI drug Seroxat made me aggressive, volatile and suicidal, it did the same to many others too…
Seroxat has been devastating lives since at least the mid 90’s…
Maker of ‘happy pill’ Seroxat is sued by man who killed wife while on drug
By ANDREW WILKS
Last updated at 22:43 19 January 2008
Dorey, a chef, was jailed for life in August 2002 for murdering his wife Christine, 37, at their home in Bury St Edmunds, Suffolk, while their three young children slept upstairs.
At his trial Dorey, who will be eligible for parole in 2011, admitted manslaughter and told police he had “just flipped” because he believed his wife was having an affair.
She was hit at least ten times with a club hammer.
When Dorey was found in his car shortly afterwards, he had a packet of Seroxat tablets with him.
He had dialled 999 to tell police what he had done.
Since it was first prescribed in 1990, Seroxat has been linked to at least
GSK, which makes up to £1billion a year from the drug, has been accused of failing to act on warnings that it could have serious side-effects, including personality changes.
In 2003 it was banned for under-18s amid concerns it contributed to suicide among adolescents with depression.
The same year a man arrested for armed robbery had charges dropped after medical reports concluded his behaviour could have been altered by Seroxat withdrawal symptoms.
Follow us: @MailOnline on Twitter | DailyMail on Facebook
Started just a year ago, AntiDepAware is a website which aims to research and document cases of suicide, homicide, and murder-suicides (where anti-depressants are a possible contributing factor) in the UK and Wales. By collecting newspaper reports and coroners reports this website paints a startling picture of the dire state of mental health treatment in the UK.
Brian has done a great job here and no doubt this site will be a great resource for further study into anti-depressant induced suicides and related issues. The evidence that Brian has collected here really speaks for itself. Brilliant website and great resource. Well done Brian.
Latest news:“Tablets driving me mad,” texted retired police inspector before shooting his ex-girlfriend and himself
The objective of this site is to promote awareness of the dangers of antidepressants.
There is no wish to ban these drugs which give support to a large number of people with depression. However, it is clear that antidepressants are being prescribed to those who are not depressed, to whom they are likely to do more harm than good.
In 2009 my son, who had never been depressed in his life, went to see a doctor over insomnia caused by temporary work-related stress. He was prescribed Citalopram, and within less than a week he had taken his life.
As a consequence I learned of the suicide risk of antidepressants, particularly in the early weeks of uptake or if the dosage is changed up or down, or withdrawn.
Drug companies will say that an adverse reaction which induces suicidal thoughts will affect only about 1% of users. But there are at present over 4 million users of antidepressants in the UK, which means that there are 40 thousand people who may be at risk at one time or another.
The centrepiece of this site is a link to inquest reports, found mostly in the online archives of local newspapers, in which antidepressants are a factor in self-inflicted deaths. The reports cover England and Wales over the past 10 years.
It must be noted that this list is far from exhaustive but, even so, contains exactly 1650 reports, including 263 (or an average of 5 a week) from 2012 alone.
My motivation in embarking on this research has been to offer some understanding to the grieving families who are invariably left a legacy of unanswered questions, along with the memory of horrific loss. Perhaps this site will help answer some of those questions.
WARNING: People who have been prescribed antidepressants should never suddenly stop taking their medication. Gradual tapering is advisable. Anyone considering altering the dosage of their medication, or withdrawing from it, needs to take medical advice first.